# SDR 2019FA0000156

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: General aviation
- Aircraft: N767A
- Make and model: Boeing 767-2AX
- Aircraft serial: 33685
- Aircraft time: 13,169 hours, 3,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Binding
- Location: Zone 800
- Part time: 13,169 hours, 3,188 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACTION ON SLIDE DEPLOYMENT PASSENGER DOOR R2 (AFT PASSENGER LT DOOR)JAMMED DURING OPENING NOT ALLOWING SLIDE TO BE DEPLOYED. NON-ROUTINE GENERATED (7500082257)TO INVESTIGATE SLIDE NOT DEPLOYING
